# SDR DALA2018022601188

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,487 hours, 36,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS ROW 6 - 8 EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK ABOVE L2 DOOR IAW AMM 33-51-07.
